American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Siva Athreya, Michael Eckhoff and Anita Winter. Brownian motion on $\mathbb{R}$-trees. Trans. Amer. Math. Soc. 365 (2013) 3115-3150.
Abstract, references, and article information   
View Article: PDF

[2] René L. Schilling and Jian Wang. Some theorems on Feller processes: Transience, local times and ultracontractivity. Trans. Amer. Math. Soc. 365 (2013) 3255-3286.
Abstract, references, and article information   
View Article: PDF

[3] Wlodzimierz Bryc, Wojciech Matysiak and Jacek Wesolowski. Quadratic harnesses, $q$-commutations, and orthogonal martingale polynomials. Trans. Amer. Math. Soc. 359 (2007) 5449-5483. MR 2327037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. K. Getoor. Finely $\mu$-harmonic functions of a Markov process. Trans. Amer. Math. Soc. 354 (2002) 901-924. MR 1867363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. B. Dynkin and S. E. Kuznetsov. Linear additive functionals of superdiffusions and related nonlinear P.D.E. . Trans. Amer. Math. Soc. 348 (1996) 1959-1987. MR 1348859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Enrique D. Andjel. Ergodic and mixing properties of equilibrium measures for Markov processes . Trans. Amer. Math. Soc. 318 (1990) 601-614. MR 953535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. B. Dynkin. Regular transition functions and regular superprocesses . Trans. Amer. Math. Soc. 316 (1989) 623-634. MR 951884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregory F. Lawler and Alan D. Sokal. Bounds on the $L\sp 2$ spectrum for Markov chains and Markov processes: a generalization of Cheeger's inequality . Trans. Amer. Math. Soc. 309 (1988) 557-580. MR 930082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. B. Dynkin. An application of flows to time shift and time reversal in stochastic processes . Trans. Amer. Math. Soc. 287 (1985) 613-619. MR 768728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. B. Dynkin and R. J. Vanderbei. Stochastic waves . Trans. Amer. Math. Soc. 275 (1983) 771-779. MR 682731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Toshikazu Sunada. Spherical means and geodesic chains on a Riemannian manifold . Trans. Amer. Math. Soc. 267 (1981) 483-501. MR 626485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kyle Siegrist. Random evolution processes with feedback . Trans. Amer. Math. Soc. 265 (1981) 375-392. MR 610955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard F. Bass. Adding and subtracting jumps from Markov processes . Trans. Amer. Math. Soc. 255 (1979) 363-376. MR 542886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. W. Millar. Zero-one laws and the minimum of a Markov process . Trans. Amer. Math. Soc. 226 (1977) 365-391. MR 0433606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin L. Silverstein. Symmetric jump processes . Trans. Amer. Math. Soc. 192 (1974) 79-96. MR 0348849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. F. C. Kingman. Semi-$p$-functions . Trans. Amer. Math. Soc. 174 (1972) 257-273. MR 0325877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1